Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 78, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 23, 2012, 8:18 PM EDT for 4 counties in Vermont. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2012, 8:18 PM EDT (00:18 UTC)
- Expired
- Jul 23, 2012, 9:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Addison County, VT, Orange County, VT, Washington County, VT, Windsor County, VT
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 8:36 PM EDT | HAIL 0.5 | Barre, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 1:24 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 0.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 908 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
128
WUUS51 KBTV 240018
SVRBTV
VTC001-017-023-027-240115-
/O.NEW.KBTV.SV.W.0078.120724T0018Z-120724T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
818 PM EDT MON JUL 23 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WINDSOR COUNTY IN SOUTHERN VERMONT...
ORANGE COUNTY IN CENTRAL VERMONT...
SOUTHERN WASHINGTON COUNTY IN CENTRAL VERMONT...
EAST CENTRAL ADDISON COUNTY IN CENTRAL VERMONT...
* UNTIL 915 PM EDT.
* AT 814 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR EAST
WARREN...MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
BROOKFIELD...WILLIAMSTOWN...WASHINGTON...CHELSEA...VERSHIRE...
CORINTH...FAIRLEE...BRADFORD...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MONDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4407 7203 4400 7210 4396 7209 4386 7218
4380 7218 4376 7220 4370 7230 4365 7231
4410 7294 4424 7279 4415 7203 4411 7205
4410 7202
TIME...MOT...LOC 0019Z 292DEG 38KT 4412 7272
$$
LAHIFF2 follow-up statements
688
WWUS51 KBTV 240046
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
846 PM EDT MON JUL 23 2012
VTC001-027-240057-
/O.CAN.KBTV.SV.W.0078.000000T0000Z-120724T0115Z/
WINDSOR VT-ADDISON VT-
846 PM EDT MON JUL 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ADDISON AND
NORTHEASTERN WINDSOR COUNTIES IS CANCELLED...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHERN NEW YORK AND VERMONT.
LAT...LON 4407 7203 4400 7210 4396 7209 4390 7215
4403 7267 4421 7256 4415 7203 4411 7205
4410 7202
TIME...MOT...LOC 0047Z 279DEG 30KT 4409 7235
$$
VTC017-023-240115-
/O.CON.KBTV.SV.W.0078.000000T0000Z-120724T0115Z/
ORANGE VT-WASHINGTON VT-
846 PM EDT MON JUL 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR CENTRAL WASHINGTON AND NORTHERN ORANGE COUNTIES...
AT 842 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR WASHINGTON...
MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
EAST CORINTH...TOPSHAM...WEST NEWBURY...SOUTH NEWBURY...
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MONDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4407 7203 4400 7210 4396 7209 4390 7215
4403 7267 4421 7256 4415 7203 4411 7205
4410 7202
TIME...MOT...LOC 0047Z 279DEG 30KT 4409 7235
$$
LAHIFF672
WWUS51 KBTV 240113
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
913 PM EDT MON JUL 23 2012
VTC017-023-240123-
/O.EXP.KBTV.SV.W.0078.000000T0000Z-120724T0115Z/
ORANGE VT-WASHINGTON VT-
913 PM EDT MON JUL 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON AND
NORTHERN ORANGE COUNTIES WILL EXPIRE AT 915 PM EDT...
THE THREAT OF DAMAGING WIND AND HAIL HAS DIMINISHED. THEREFORE THE
NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING
TO EXPIRE.
HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WIND...HEAVY
DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE INTO THE OVERNIGHT
HOURS.
STAY AWAY FROM WINDOWS AND DOORS DURING THUNDERSTORMS. REMAIN IN SAFE
SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF THUNDER.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHERN NEW YORK AND VERMONT.
LAT...LON 4407 7203 4400 7210 4396 7209 4390 7215
4403 7267 4421 7256 4415 7203 4411 7205
4410 7202
TIME...MOT...LOC 0113Z 279DEG 30KT 4405 7205
$$
JMGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 7:42 PM EDT, 36 minutes earlier.
Area forecast discussion, Jul 23, 7:42 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 742 PM EDT MON JUL 23 2012 .SYNOPSIS... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...A FEW WHICH MAY BE STRONG TO LOCALLY SEVERE EARLY WILL AFFECT THE REGION TONIGHT AS A COLD FRONT APPROACHES FROM THE NORTH AND WEST. THE FRONT WILL SWING THROUGH THE AREA ON TUESDAY WITH ANY LINGERING SHOWERS OR ISOLATED STORMS ENDING BY LATER IN THE DAY AND HUMIDITY VALUES NOTICEABLY DROPPING. SEASONABLY MILD AND GENERALLY DRY WEATHER IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY...BEFORE THE CHANCE OF SHOWERS RETURN BY LATE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AS OF 740 PM EDT MONDAY...CRNT KENX/KGYX AND CANADIAN RADARS SHOWS A LINE OF STRONG TO SEVERE THUNDERSTORMS ACRS NORTHERN VT INTO THE CENTRAL CPV MOVING EAST/SOUTHEAST AT 30 TO 40 MPH. THESE STORMS WL CONT TO BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL THRU 03Z...ESPECIALLY ACRS CENTRAL/EASTERN VT. LATEST OBS SHOW SFC TEMPS STILL IN THE 80S WITH DWPTS IN THE M/U 60S ACRS EASTERN/SOUTHERN VT...CREATING CAPE VALUES AROUND 2000 J/KG. OTHERWISE...STILL MORE CONVECTION UPSTREAM ACRS THE OTTAWA VALLEY ASSOCIATED WITH POTENT S/W ENERGY AND ACTUAL SFC COLD FRNT. THIS MAY IMPACT SLV/NORTHERN NY THRU MIDNIGHT...BUT INSTABILITY IS LIMITED...SO ADDITIONAL SVR WX THREAT WL BE MINIMAL. SEE LSRBTV FOR LATEST REPORTS OF SVR WX ACRS OUR CWA. HAVE UPDATED ZNS TO FRESHEN POPS AND TEMPS/DWPTS BASED ON CRNT OBS. STILL THINKING LIKELY/CAT POPS THRU MIDNIGHT...THEN TAPER OFF TO CHC POPS AFT MIDNIGHT. ALSO...HAVE MENTIONED PATCHY FOG ACRS ENTIRE CWA FOR TONIGHT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... AS OF 340 PM EDT MONDAY...SFC FRONT AND PARENT UPPER TROUGH THEN SWING THROUGH THE AREA DURING TUESDAY WITH SCATTERED LINGERING SHOWERS AND A FEW NON-SVR STORMS PERSISTING THROUGH MID- AFTERNOON...ESP ACROSS NC/NERN VT. TEMPERATURES STILL SEASONABLY WARM (75-80) BUT HUMIDITY VALUES WILL BE NOTICEABLY DROPPING THROUGH THE DAY AS LOWER TD VALUES ARE USHERED IN ON MODEST NORTHWESTERLY FLOW. THEN TRENDING PC/CLR AND DRY TUESDAY NIGHT INTO WEDNESDAY AS A RETURN TO A REFRESHINGLY MILDER/COOLER AIRMASS TRANSITIONS INTO THE REGION UNDER CANADIAN HIGH PRESSURE. HIGHS MAINLY IN THE 70S WITH LOWS IN THE 50S. THEREAFTER...SOME DISPARITY AMONG MODELS ON EXTENT OF LOWER TO MID-LVL WARM ADVECTION AND DEGREE TO WHICH CONVECTIVE COVERAGE AND ASSOC LOW PRESSURE SKIRT THE REGION TO THE SOUTH AND WEST. AT THIS TIME...WILL CARRY JUST A BROAD INCREASE IN CLOUD COVER AND LOWER-END CHC POPS ACROSS OUR FAR SWRN COUNTIES LATE TO ACCT FOR UNCERTAINTY IN THE NORTHEASTERN EXTENT OF PCPN SHIELD ASSOC W/THIS FEATURE. WITH INCREASE IN CLOUDS...KEPT LOWS A TAD MILDER THAN TUESDAY NIGHT LOWS...THOUGH GENERALLY STILL KEPT VALUES IN THE 50S. && .LONG TERM /THURSDAY THROUGH MONDAY/... AS OF 400 PM EDT MONDAY...SEVERAL CHANGES TO DAYS 4 THRU 7 IN THE FCST...BASED ON BETTER AGREEMENT BTWN GFS/ECMWF. THIS INCLUDES INCREASING POPS TO HIGH CHC FOR LATE THURS INTO FRI...AND ADDING SOME ADDITIONAL CHCS FOR PRECIP ON SAT BASED ON LATEST 12Z ECMWF. LARGE SCALE SYNOPTIC SETUP SHOWS DEVELOPING WAA PATTERN WITH TIGHT SW TO NE THERMAL/MOISTURE GRADIENT ACRS THE MID ATLANTIC/NE CONUS. THIS SHARP GRADIENT WL HELP TO FOCUS A ROUND OF SHOWERS WITH EMBEDDED THUNDERSTORMS...WITH STILL SOME UNCERTAINTY TO EXACT POSITION OF HEAVIEST QPF. LATEST TRENDS HAVE BEEN FOR THIS TO BE PLACED ACRS OUR CWA ON THURS NIGHT INTO FRIDAY...WITH GREATER CHCS FOR PRECIP. THE ENVIRONMENT IS FAVORABLE FOR A COMPLEX OF STORMS TO DEVELOP ALONG THIS BOUNDARY...GIVEN SHARP THETA E AXIS AND STRONG WAA SIGNATURE...ITS JUST DIFFICULT TO DETERMINE EXACT LOCATIONS. WL MENTION HIGH CHC POPS FOR LATE THURS INTO FRIDAY...WITH THE POTENTIAL FOR SOME HEAVY RAIN. FOR SATURDAY...LATEST ECMWF SHOWS MID LVL MOISTURE AND ANOTHER PIECE OF ENERGY DROPPING SE ACRS OUR CWA. THIS MOISTURE AND DYNAMICS WL BE ENOUGH TO MENTION ANOTHER CHC FOR SHOWERS/STORMS. A DRYING TREND WL OCCUR FOR SUNDAY INTO MONDAY WITH NEAR NORMAL TEMPS. GIVEN THE SHARP SW TO NE THERMAL GRADIENT ACRS OUR CWA ON THURS INTO FRIDAY WL MAKE FOR A TRICKY TEMP FCST...ALONG WITH THE POTENTIAL FOR CLOUDS/PRECIP. WL MENTION LOWS IN THE U50S TO M60S AND HIGHS MAINLY IN THE U70S TO M80S. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... THROUGH 00Z WEDNESDAY...ROUNDS OF SHOWERS AND THUNDERSTORMS CROSS THE REGION AT THIS TIME, BRINGING BRIEF IFR CONDITIONS ALONG WITH GUSTY WINDS. TAFS STARTING OUT WITH A COMBINATION OF EITHER VCTS OR -TSRA FOR THE NEXT FEW HOURS. STILL SEE CONVECTION BACK IN ONTARIO AS WELL. SO TO BE HONEST, THINGS CHANGING/MOVING SO QUICKLY THAT ITS HARD TO TIME EXACT CONDITIONS. ANTICIPATE OCCASIONAL TAF UPDATES AS THE EVENING GOES ON TO BETTER ATTEMPT TO CATCH THINGS. ACTIVITY SHOULD WIND DOWN AFTER 05Z. ANTICIPATE WIDESPREAD MVFR AND SOME IFR AS FOG DEVELOPS. HAVE LEFT OUT SHOWERS FROM THE TAFS, BUT THERE STILL COULD BE A LIGHT SHOWER, BUT PROBABILITY IS RATHER LOW. CONDITIONS WILL IMPROVE TUESDAY MORNING AS FRONT MOVES THROUGH. BY THE AFTERNOON, EXPECT SURFACE WIND GUSTS NEAR 20KTS WITH VFR CONDITIONS ACROSS THE REGION. OUTLOOK 00Z WEDNESDAY THROUGH SATURDAY... 18Z TUESDAY THROUGH 12Z THURSDAY...VFR UNDER HIGH PRESSURE. EARLY MORNING LIFR FOG POSSIBLE AT MPV/SLK 07-12Z. 12Z THURSDAY THROUGH SATURDAY...MAINLY VFR WITH CHANCES FOR SHOWERS/STORMS WITH FRONTAL BOUNDARY AND UPPER TROUGH IN VICINITY. && .EQUIPMENT... RADARS... AS OF 400 PM EDT MONDAY...THE WSR-88D IN COLCHESTER VERMONT (KCXX) IS CURRENTLY DOWN FOR ITS DUAL- POLARIZATION UPGRADE. THE RADAR WILL BE DOWN FOR APPROXIMATELY 4-7 DAYS. THE WSR-88D IN FORT DRUM NEW YORK (KTYX) IS CURRENTLY DOWN DUE TO A TELECOM OUTAGE. RETURN TO SERVICE IS UNKNOWN AT THIS TIME. AVIATION/OBSERVATIONAL DATA... THE KRUT AWOS WILL BE OUT OF SERVICE FROM 14-19Z ON TUESDAY DUE TO SCHEDULED MAINTENANCE. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JMG NEAR TERM...JMG/TABER SHORT TERM...JMG LONG TERM...TABER AVIATION...LAHIFF/NASH EQUIPMENT...
Hazardous weather outlook, Jul 23, 3:04 PM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 304 PM EDT MON JUL 23 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-241915- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 304 PM EDT MON JUL 23 2012 ...SEVERE THUNDERSTORM WATCH 504 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 23, 7:48 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
748 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG CAMBRIDGE 44.64N 72.88W
07/23/2012 LAMOILLE VT LAW ENFORCEMENT
TREES DOWN IN CAMBRIDGE ALONG RTE 108. RELAYED BY
LAMOILLE COUNTY SHERIFF. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER BTV1200343
LOCONTOLocal storm report, Jul 23, 7:50 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
750 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG HYDE PARK 44.59N 72.62W
07/23/2012 LAMOILLE VT LAW ENFORCEMENT
MULTIPLE TREES DOWN. RELAYED BY LAMOILLE COUNTY
SHERIFF. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER BTV1200344
LOCONTOLocal storm report, Jul 23, 7:52 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
752 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG WOLCOTT 44.55N 72.46W
07/23/2012 LAMOILLE VT LAW ENFORCEMENT
MULTIPLE TREES DOWN ALONG NORTH WOLCOTT ROAD IN
WOLCOTT. RELAYED BY LAMOILLE COUNTY SHERIFF. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER BTV1200345
LOCONTOLocal storm report, Jul 23, 7:55 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
755 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL ST. GEORGE 44.38N 73.13W
07/23/2012 E0.75 INCH CHITTENDEN VT PUBLIC
NICKEL SIZE HAIL. ESTIMATED 40-50 MPH GUSTS.
&&
EVENT NUMBER BTV1200346
LOCONTOLocal storm report, Jul 23, 8:04 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
804 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 2 SSW JEFFERSONVILLE 44.62N 72.84W
07/23/2012 LAMOILLE VT PUBLIC
PRATT ROAD IN JEFFERSONVILLE IMPASSABLE DUE TO MULTIPLE
TREES DOWN. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER BTV1200347
LOCONTOLocal storm report, Jul 23, 8:18 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
818 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG IRASBURG 44.80N 72.28W
07/23/2012 ORLEANS VT LAW ENFORCEMENT
SEVERAL TREES DOWN IN IRASBURG. RELAYED BY VT STATE
POLICE. TIME ESTIMATED.
&&
EVENT NUMBER BTV1200348
LOCONTOThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:23 PM EDT | Special Weather Statement | BTV | Chittenden | 52 min |
| Jul 23, 9:09 PM EDT | Special Weather Statement | BTV | Addison | 51 min |
| Jul 23, 9:37 PM EDT | Special Weather Statement | BTV | Orange | 53 min |
| Jul 23, 10:24 PM EDT | Special Weather Statement | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 51 min |
| Jul 23, 11:20 PM EDT | Special Weather Statement | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 55 min |
| Jul 24, 12:20 AM EDT | Special Weather Statement | BTV | Addison, Chittenden, Franklin, Lamoille, Orleans | 55 min |
| Jul 24, 12:41 AM EDT | Special Weather Statement | BTV | Rutland | 64 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.